# SDR DALA2019052403215

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1088977) DURING INSPECTION FOUND CORROSION FLOORBEAM LOC . STA 344 LBL 10 AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FLOORBEAM BS 344 LBL 10A AT PASSENGER CABIN ASPER ER/A 578344-14, REVISION ORIGINAL AND PRI NO 578344-14 REVISION 0 AND 1.
